Hi everyone....... I have at last started my treatment.
When I saw the snow yesterday, my heart sank. It was thick, as British snow goes, and soon made all the roads a slippery mess.
You Canadians will wonder why this should happen. Well Britain, (England anyway), is never ready for the snow.
When it pitched, the roads were un-gritted and everything came to a halt.
Very selfishly, I was only worried about getting my treatment.
I got up very early in the morning and my husband de iced daughter's car for her. She hates driving in the snow. However once we got out onto the main road, it wasn't too bad.
We found ourselves in the Hospital car park and there was no place you could park without paying an extortionate amount, which for cancer patients, some of them going in everyday, is a great hardship.
The nurse struggled to find a vein that didn't collapse and as I noticed my daughter going a funny colour, she was pleased when I told her I could manage on my own. I was much more worried about the snow than anything else I experienced.
The infusions took a long time to go in, and I was there well over six hours.
They gave me lunch and I had taken lots of things to do. However I was surprised the simple crosswords in the book I had brought seemed suddenly very difficult and I realised that my brain was not as capable of solving easy puzzles. When the chemical was flushed out of the tube in my hand, I started to be able to do the puzzles again, but I am making lots of typos that I am having to put right and I had to think really carefully how to put the signature on the post. I haven't worried about a picture this time. So I think that my brain has been affected already.
All in all, I was surprised how I could eat tonight although I do feel tired.
I have got lots of pills to take and I have lots of dos and don'ts ...... a long list of them.
Thank you to all who have emailed me and for everyones' support.
I will get round to answering soon.
I will have to play it by ear, but I have had enough for today. Will keep you posted.